On yasmin pill. Swollen breasts and abdomen. Pregnant?
I started my yasmin pill one day late had sex with my boyfriend where he pulled out. This is my 2nd pack of yasmin and the pack before and the rest of these pills have been taken correctly. Anyway I m halfway through the pack and I feel sick , breasts sore and tummy swollen. Could I be preg even tho I started a day late ?
The symptoms you are experiencing seem to be the side effects of the pill itself and will usually subside during the course. The chances of pregnancy due to pill failure are minimal as you have taken the medicine continuously; a single day delay at the start should not alter the cycle. Yet, you should rule out pregnancy if you do not get a period as expected by a urine pregnancy test. You may see your health care provider for further benefit. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi Mia,I ve been feeling extremely nauseous,sharp shooting pain in left breast and lower abdominal pain. I am on a contraceptive called Yasmin,I started menstruating 20th march n it stopped completely on the 22nd March,I usually menstruate for 5days,I did the urine test and blood test for pregnancy on 28 march and both is negative,I feel extremely terrible. Pls advise,my blood pressure is also fluctuating ,I am 38 yrs old,should I make an appointment with my obgyn
I have been on yasmin for the last 3 years. For the last 6 months I have taken 3 packets back to back with a break after the 3rd month when i got my periods. i had sex with my boyfriend about 2 and half weeks ago. For the last 3 days i have been experiencing fuller breasts, pain on one side and lower abdomen and lots of nausea . could i be pregnant? I take the pill regularly at the same time every day faithfully and have not missed any pills. Caro
Hi, im 22 years old. A year ago, i was diagnosed with PCOS and had a terrible irregular period, was given 3 boxes of Yasmin Pills. After taken that pill for about 3 months my period came regularly, and i got pregnant on the 7th month and had an abortion. After the abortion my period is as usual, its regular just that its about 30 days cycle. So this month, my period came 3 days earlier and it lasted for 8 long days. The first 6 days was quite heavy, had to change about 3 times a day. My period just ended 4 days ago, and 2 days after till today im having a tenderness of breast and a watery discharge? May i know why? Or what it could be? Am i pregnant again?
I am on Yasmin birth control I had unprotected sex this morning but got the morning after pill 6 hours later as I had a stomach bug earlier this month and I was afraid that it may have affected my pill. I just used the toilet an a jelly like white-ish clear discharge appeared when I wiped. What is this from?
Hi, I use to take contraceptive pill consists of drospirenone and Ethinyloestradiol. I taking it continuously for 32 months. And I have stopped taking it on 09.09.12 to prepond the menstrual cycle. my last period date was 24.08.12. I need to know when should i get my withdrawal bleeding? How long I should take the pills? Because I dont want to conceive within 5 years. My age is 22.
Hi there, I have been on yasmin (pill) since 2012 having never taken the pill before. I was diagnosed with having an ovarian cyst at the time having complained of very painful periods and bleeding in between periods my whole life. Yasmin has been excellent but for the past two months I have experienced bleeding a week before my period. I had another ultra sound and my cyst has grown bigger (before was 5cm ). I feel bloated all the time (even before pill) and find it difficult to pee. I have never been sexualy active so didnt want a transvaginal ultrasound........so my doctor instead told to go on cilest which I am reluctant to use since have read negative reviews. From my brief history do you think yasmin is causing the bleeding? should I take new pill? Any advice on what other steps I can take instead? THANKS
I'm supposed to take Yasmin contraceptive pill on my first day of menstruation but my question is, when should I start taking it now that I've used Nordette as emergency contraceptive pill? I know that I will be experiencing withdrawal bleeding from the Nordette pills. Should I take my Yasmin on the first day of withdrawal bleeding from Nordette? Please advise.
Hi doctor i had normal period cycle till last year.but this year march it suddenly stopped.but im not getting pregnant.3 months i have no period. After that i meet my doctor,she recommended to do the pcos test.( ultrasound ).it was normal.i have...
Hello Sir, I'm getting married Aug 1st and my periods can happen between 25th Jul - 28th Jul. LMP: 30th XXXXXXX My cycle: 25-28 days. I do not want periods to happen between 28th Jul- 5th Aug I was advised by a doctor to use OVULOC starting from...
Hello Dr. Me and my wife had unprotected love making yesterday at 4pm. We usually use condoms and my wife is not using any contraceptive pills. We don't have EC pills available here in our country. Can we take regular contraceptive pill like...